Connect
MJA
MJA

Adverse effects of adult topical androgen use on children

Jacqueline K Hewitt and Margaret R Zacharin
Med J Aust 2012; 197 (9): 490. || doi: 10.5694/mja12.11042
Published online: 5 November 2012

To the Editor: We read with interest the report by Handelsman describing an increase in Australian testosterone prescriptions, including a particular increase in prescribing of topical testosterone gel.1

  • Jacqueline K Hewitt
  • Margaret R Zacharin

  • Royal Children’s Hospital, Melbourne, VIC.

Correspondence: jacky.hewitt@rch.org.au

Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.